# SDR IPXA2024060130995

- Difficulty date: April 16, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81321
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER BARREL NUT, 2ND FROM REAR, HAS EXTENSIVE CORROSION IN ITS CAVITY. CAP/PLUG IS BLOWN OUT.  ACCOMPLISHED REPAIR PER EO-90520-REQ1 (EA 011-5510-01-B0186, REV. IR).
